It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[COLOR=DarkSlateBlue] Hi. I'm a 15 year old female and I've always had good skin but mild to moderate acne. I went to the dermotologist a few days ago and she put me on a combination of Duac in the morning and Differin creme at night. Today was my 4th day of this and my face feels like its going to scab over. I've always had really good skin with natural moisture and a good complexion, just some acne in certain spots (forehead and chin). My pimples and whiteheads are starting to clear, but my face is VERY dry and red. It has started to sting every time I wash, moisterize, and apply meds or makeup. I started using cetaphil cleanser and moisterizer because its sapposed to be gentle, but even that makes my skin burn when I wash. Is this normal? Will this ever go away and is there anything I can do to make my face feel better in the mean time? I would really hate to just stop using the meds so quickly when I'm starting to notice an improvement in the acne, but is it really worth it to trade my good complexion for this irritation? I also had a few other questions about the meds for anyone who has used them.
- Can you apply moisturizer over Duac? My Derm assured me that I could moisturze over Differin but didn't really say anything about Duac.
- Should I be applying these meds all over my face or just on the spots with current acne or what? I've heard that Differin can prevent acne as well so should I apply it all over my face?
- How long does the redness and dry irritation usually last? Do you think my skin will ever return to normal?
- I also have acne on my back and chest. Can I use either or both of these for that?

I would like to hear about any other good or bad experiences with either of these two meds. Thanks so much! Brittany
Differin is awesome, but since it is made from vitamin A, your face will be red for a week or two after you start using it. The longest I think that would last is a month. Mine only lasted about a week and a half. If your face is really dry even though you are applying moisturizer twice a day, then try only using the differin every other day for a week or two until your skin can get used to it. It takes some time but the results are worth it. Differin is not a spot treatment. It is something that you use on your entire face (about a pea size amount) and won't see full results until at least week 5. Once you start to clear up it is not something that you can just quit, unfortunately. You will be on it forever until you grow out of acne. If you want to use it on your chest and back then it will be something you do everyday which might get annoying. I am pretty sure you can apply moisturizer over duac, just wait a couple minutes afterwards.
[QUOTE=princessbritt77][COLOR=DarkSlateBlue] Hi. I'm a 15 year old female and I've always had good skin but mild to moderate acne. I went to the dermotologist a few days ago and she put me on a combination of Duac in the morning and Differin creme at night. Today was my 4th day of this and my face feels like its going to scab over. I've always had really good skin with natural moisture and a good complexion, just some acne in certain spots (forehead and chin). My pimples and whiteheads are starting to clear, but my face is VERY dry and red. It has started to sting every time I wash, moisterize, and apply meds or makeup. I started using cetaphil cleanser and moisterizer because its sapposed to be gentle, but even that makes my skin burn when I wash. Is this normal? Will this ever go away and is there anything I can do to make my face feel better in the mean time? I would really hate to just stop using the meds so quickly when I'm starting to notice an improvement in the acne, but is it really worth it to trade my good complexion for this irritation? I also had a few other questions about the meds for anyone who has used them.
- Can you apply moisturizer over Duac? My Derm assured me that I could moisturze over Differin but didn't really say anything about Duac.
- Should I be applying these meds all over my face or just on the spots with current acne or what? I've heard that Differin can prevent acne as well so should I apply it all over my face?
- How long does the redness and dry irritation usually last? Do you think my skin will ever return to normal?
- I also have acne on my back and chest. Can I use either or both of these for that?

I would like to hear about any other good or bad experiences with either of these two meds. Thanks so much! Brittany[/QUOTE]


The doc also prescribed me DUAC (twice a day) and Differin gel at night. I'm on my second day of the DUAC and I'm definitely feeling what you're feeling.. you know the stinging irritation! I was told I could use make-up, moisturizer, or sun block after applying DUAC but... it stings!!! I guess my skin needs time to adjust to the bp in the DUAC. UGH my face is red and there's this burning sensation... it's awful BUT I feel like I should stick with it and EVENTUALLY it'll get better!





All times are GMT -7. The time now is 11:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!